# SDR ASAA2021031134344

- Difficulty date: March 11, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 21,284 hours, 6,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500I LOWER BULKHEAD SUPPORT CORRODED MULTIPLE AREAS BETWEEN LBL 25 AND RBL 25 GROUNDED - YES. REMOVED CORROSION ON STA 500I LWR BULKHEAD SUPPORT IAW B737-900ER SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1 REMOVED & REPLACED SUPPORT IAW B737-900ER SRM 51-40-02-0G-0 PARA 4 & 7W=48 O=.071 R=.055 L=2 D=.016
